# SDR HALA0800378

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RH SIDE FWD OF CARGO BAY DOOR AT ST 500 SIDE PANEL ATTACHMENT BEAM CRACKED AT UPPER ANGLE, BRACKET THROUGH HOLE.  CARRIED OUT REPAIRS TO SUPPORT ANGLE IAW 767-300 SRM 51-70-11, FIG 1.  FABRICATED REPAIR PARTS IAW 767-33 SRM 51-70-11, FIG 1.  APPLIED ALODINE 1200 TO REPAIR PARTS AND PRIME WITH BMS 10-11,TYPE 1, IAW 767300 SRM 51-20-01.  INSTALLED REPAIR PARTS IAW 767-300 SRM 51-70-11, FIG 1.
